zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The exact solution of the general stochastic rumour. (English) Zbl 1043.92526
Summary: A characterization is given of the complete time-dependent evolution of a general stochastic rumour which includes the two Daley-Kendall models and the Maki-Thompson model as special cases.

MSC:
92D30Epidemiology
60K99Special processes
WorldCat.org
Full Text: DOI
References:
[1] Dietz, K.: Epidemics and rumours: A survey. J. roy. Statist. soc. Ser. A 130, 505-528 (1967)
[2] Bartholomew, D. J.: Stochastic models for social processes. (1973) · Zbl 0278.60058
[3] Bailey, N. T. J: The mathematical theory of infectious diseases. (1975) · Zbl 0334.92024
[4] Mollison, D.: Spatial contact models for ecological and epidemic spread. J. roy. Statist. soc. Ser. B 39, 283-326 (1977) · Zbl 0374.60110
[5] Bailey, N. T. J: The mathematical theory of epidemics. (1957) · Zbl 0090.35202
[6] Frauenthal, J. C.: Mathematical modelling in epidemiology. (1980) · Zbl 0442.92021
[7] Lauwerier, H. A.: Mathematical models of epidemics. Mathematical centre tracts 138 (1981) · Zbl 0466.92022
[8] Becker, N. G.: Analysis of infectious disease data. (1989)
[9] Gabriel, J. -P; Lefèvre, C.; Picard, P.: Stochastic processes in epidemic theory. Lecture notes in biomathematics 86 (1990)
[10] Daley, D. J.; Kendall, D. G.: Stochastic rumours. J. inst. Math. applic. 1, 42-55 (1965)
[11] Siskind, V.: A solution of the general stochastic epidemic. Biometrika 52, 613-616 (1965) · Zbl 0134.37909
[12] Gani, J.: On a partial differential equation of epidemic theory I. Biometrika 52, 617-622 (1965) · Zbl 0134.38001
[13] Gani, J.: On the general stochastic epidemic. Proc. 5th Berkeley symp. On math. Stat. and prob. 4, 271-279 (1967)
[14] Rapoport, A.; Rebhun, L. J.: On the mathematical theory of rumour spread. Bull. math. Biophys. 14, 375-383 (1952)
[15] Rapoport, A.: Spread of information through a population with socio-structural bias: I. Assumption of transitivity. Bull. math. Biophys. 15, 523-533 (1953)
[16] Rapoport, A.: Spread of information through a population with socio-structural bias: I. Various models with partial transitivity. Bull. math. Biophys. 15, 535-546 (1953)
[17] Landau, H. G.; Rapoport, A.: Contribution to the mathematical theory of contagion and spread of information: I. Spread through a thoroughly mixed population. Bull. math. Biophys. 15, 173-183 (1953)
[18] Landahl, H. D.: On the spread of information with time and distance. Bull. math. Biophys. 15, 367-381 (1953)
[19] Daley, D. J.: Concerning the spread of news in a population of individuals who never forget. Bull. math. Biophys. 29, 373-376 (1967)
[20] Barbour, A. D.: The principle of the diffusion of arbitrary constants. J. appl. Prob. 9, 519-541 (1972) · Zbl 0241.60070
[21] Watson, R.: On the size of a rumour. Stoch. proc. And applic. 27, 141-149 (1988) · Zbl 0643.60055
[22] Pittel, B.: On a daley-Kendall model of random rumours. J. appl. Prob. 27, 14-27 (1990) · Zbl 0698.60061
[23] Dunstan, R.: The rumour process. J. appl. Prob. 19, 759-766 (1982) · Zbl 0502.92020
[24] Cane, V. R.: A note on the size of epidemics and the number of people hearing a rumour. J. roy. Statist. soc. Ser. B 28, 487-490 (1966) · Zbl 0171.19101
[25] Maki, D. P.; Thompson, M.: Mathematical models and applications. (1973)
[26] Sudbury, A.: The proportion of the population never hearing a rumour. J. appl. Prob. 22, 443-446 (1985) · Zbl 0578.92025
[27] Lefèvre, C.; Picard, P.: Distribution of the final extent of a rumour process. J. appl. Prob. 31, 244-249 (1994) · Zbl 0796.60098
[28] Roughan, M.; Pope, K.: The determinant of a triangular-block matrix. SIAM review 38, 513-514 (1996)